First and second order analysis of nonlinear semidefinite programs
Shapiro, Alexander

Data: 1997
Resum: In this paper we study nonlinear semidefinite programming problems. Convexity, duality and first-order optimality conditions for such problems are presented. A second-order analysis is also given. Second-order necessary and sufficient optimality conditions are derived. Finally, sensitivity analysis of such programs is discussed. .
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Semidefinite programming ; Cone constraints ; Convex programming ; Duality ; Second-order optimality conditions ; Tangent cones ; Optimal value function ; Sensitivity analysis
Publicat a: Mathematical Programming, vol. 77 n. 2 (1997) p. 301-320, ISSN 0025-5610

20 p, 1010.2 KB
 Accés restringit a la UAB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2006-03-13, darrera modificació el 2023-06-03

   Favorit i Compartir